# SDR AWXA950714

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C6 INSPECTION, FOUND MAIN FRAME CRACKED AT STA 639, RT SIDE JUST BELOW EMERGENCY EXIT DOOR LOWER SILL.  REPAIRED CRACK PER ER 2 53 14 35A.  (W)
